Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness and stability of nonnegative solutions for semipositone problems in a ball


Authors: Ismael Ali, Alfonso Castro and R. Shivaji
Journal: Proc. Amer. Math. Soc. 117 (1993), 775-782
MSC: Primary 35J65; Secondary 35B32, 35B35, 35P30
MathSciNet review: 1116249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the uniqueness and stability of nonnegative solutions for classes of nonlinear elliptic Dirichlet problems on a ball, when the nonlinearity is monotone, negative at the origin, and either concave or convex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J65, 35B32, 35B35, 35P30

Retrieve articles in all journals with MSC: 35J65, 35B32, 35B35, 35P30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1116249-5
Article copyright: © Copyright 1993 American Mathematical Society